2019
Том 71
№ 6

All Issues

On the approximation by Chebyshev splines in the metric of $L_p, p > 0$

Kryakin Yu. V.

Full text (.pdf)


Abstract

We prove a direct Jackson estimate for the approximation by Chebyshev splines in the classes $L_p, p > 0$.

English version (Springer): Ukrainian Mathematical Journal 50 (1998), no. 9, pp 1365–1375.

Citation Example: Kryakin Yu. V. On the approximation by Chebyshev splines in the metric of $L_p, p > 0$ // Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1193-1201.

Full text